# SDR SWAA2022080136057

- Difficulty date: July 29, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 57,996 hours, 38,246 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME BOOT IS DELAMINATED / [01] REMOVED AND REPLACED NOSE RADOME; BONDING AND GAP CHECK GOOD PER AMM 53-52-00.
